# SDR K11A2008112091505

- Difficulty date: February 8, 2007
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 370-446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF MAIN DECK FLOOR PANELS BETWEEN BS 370 AND 446, RBL 52.
